Skip to Content

Can you stop using Vivelle-Dot at any time?

Question is Closed
Report Favorite

Answers (1)

21 Jan 2010

Yes, you can stop using Vivelle-Dot at any time but your previous symptoms may resurface. Before stopping though I would recommend that you discuss it with your doctor.

Votes: +0
sherrymalice 25 Jan 2010

I have been on the vivelle dot patch for about a year and a half and I want to stop using it. Should I cut the patches in half and taper off or can I just quit it all at once? I realize that the previous symptoms may come back.

Marvell 26 Jan 2010

You can either taper down the dose or just stop using it - it won't matter too much.

Pattichezek 7 Jul 2010

Doc has strongly suggest I stop the Vivelle-Dot patch. After off for 5 days I started experiencing snight heat wave and really bad dreams. I am waking up 2 and 3 times a night. Frustration and depression too. Anyone else? I put a patch back on last night to see if it helps. Is this mental or real?

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

After using Vivelle-dot for 6 or 7 mos. my breast starting hurting. My dr. said I had a 6cm lump &?

... sent me for tests. The results were that nothing looked suspicious. Now 3mos.later, I am still hurting and the lump is still there. I am assuming ...

1 answer 13 Sep 2010

Vivelle-Dot - Anyone know if the excessive hair loss I have experienced by using either/or Vivelle?

... or Climara is temporary or permanent? I was on Vivelle for 3 months then changed to Climara and came off after 6 weeks, as both caused rashes at ...

1 answer 18 Feb 2011

Vivelle-Dot - how long does it take to stop the sweats?

I went off Vivelle Dot 0.1 in Nov.2011, because I lost my job. The sweats were and are still horrible! I just got a new prescription of the same ...

1 answer 29 Mar 2012

Vivelle-Dot - The Vivelle dot patches I got on my last refill do not stick well and are different?

... and thinner and more flexible than those I got on my first Rx fill. Was there a production problem? Has there been a recall?

1 answer 28 Apr 2014